# SDR R61A2021021600159

- Difficulty date: February 2, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087576001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BRACKET AT WASTE WATER ACCESS DOOR BTWN FR 88-89.  WASTE WATER ACCESS DOOR BRACKET BTWN FR 88-89 FOUND CORRODED, HAS BEEN REMOVED & REPLACED IAW E175 SRM 51-41-02 & 170-86668-403   LVL. 2
